Periodic homogenization with an interface : the one-dimensional case
Hairer, Martin and Manson, Charles. (2010) Periodic homogenization with an interface : the one-dimensional case. Stochastic Processes and their Applications, Vol.120 (No.8). pp. 1589-1605. ISSN 0304-4149Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.spa.2010.03.016
We consider a one-dimensional diffusion process with coefficients that are periodic outside of a finite Interface region'. The question investigated in this article is the limiting long time/large scale behaviour of such a process under diffusive rescaling. Our main result is that it converges weakly to a rescaled version of skew Brownian motion, with parameters that can be given explicitly in terms of the coefficients of the original diffusion.
Our method of proof relies on the framework provided by Freidlin and Wentzell (1993)  for diffusion processes on a graph in order to identify the generator of the limiting process. The graph in question consists of one vertex representing the interface region and two infinite segments corresponding to the regions on either side. (C) 2010 Elsevier B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Stochastic Processes and their Applications|
|Publisher:||Elsevier Science BV|
|Official Date:||August 2010|
|Number of Pages:||17|
|Page Range:||pp. 1589-1605|
|Access rights to Published version:||Restricted or Subscription Access|
|Funder:||Royal Society (Great Britain), Engineering and Physical Sciences Research Council (EPSRC)|
|Grant number:||EP/D071593/1 (EPSRC)|
Actions (login required)